# SDR ASAA2022022637582

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 46 hours, 21 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AND DISPLAYED "FAULT" LIGHT AFTER TAXI IN. GROUNDED - YES. REMOVED AND REPLACED INLET TEMP SENSOR REF B737-9 AMM 49-61-31. RAN APU, OPS CHECK GOOD. NO FAULT NOTED.
